# SDR AALA202202118723

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 61,055 hours, 27,944 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE WARNING GOES OFF WITH NO ONE IN LAVATORY. UNCONFIRMED SMOKE WARNING. ACCOMPLISHED LAVATORY SMOKE DETECTION TEST PER AMM 26-17-00. NO FAULTS NOTED.
